Change search
ReferencesLink to record
Permanent link

Direct link
Inequalities and interpolation: third International Conference "Function Spaces" (Poznan, 1992)
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
1993 (English)In: Collectanea Mathematica (Universitat de Barcelona), ISSN 0010-0757, E-ISSN 2038-4815, Vol. 44, no 1, 181-199 p.Article in journal (Refereed) Published
Abstract [en]

It is well known that real as well as complex interpolation is closely related to corresponding inequalities for functions, sequences, operators, s-numbers, etc. The present paper is a survey about this interrelation. The list of references contains 66 items. The authors prove classical and more recent inequalities via interpolation techniques in a rather systematic way.

Place, publisher, year, edition, pages
1993. Vol. 44, no 1, 181-199 p.
Research subject
URN: urn:nbn:se:ltu:diva-5350Local ID: 36f043d0-ac6d-11db-aeba-000ea68e967bOAI: diva2:978224
Godkänd; 1993; 20070125 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(164 kB)2 downloads
File information
File name FULLTEXT01.pdfFile size 164 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Other links

Search in DiVA

By author/editor
Maligranda, LechPersson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Collectanea Mathematica (Universitat de Barcelona)

Search outside of DiVA

GoogleGoogle Scholar
Total: 2 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link